Forum

Baclofen.

My physio called this afternoon to see how I was getting along with the crutches.I mentioned to her the spasms in my legs are pritty strong and my legs,ankle and feet jump about.

She said to ask my doctor about Baclofen.So I am now waiting for a call back from my doctor.

I know many of you proberly use or have used this med,I am just wondering about side effects as I have a child at home and need to be mobile and not in my own little world of confusion.

These spasms not only affect my legs but my whole body.I had mentioned this the the neuro and my own doctor and cannot understand why they do not treat me properly and medicate me.So annoying at times.

Charlie.

Hi Charlie, I too get spasms that affect my whole body not just my legs. The spasms that make your feet jump around sound like clonuc which I get too.

I’ve been taking baclofen for about ten years now and take 80mgs. It’s a med that his worked well for me.

The best thing to do is up your dose slowly. When you first start taking it you can feel drowsy and if you take too much you can get weak, wobbly legs.

The tablets come in 10mgs but at first I cut them in half so I started off with 5mgs. Slowly increase the doseage over days. You will find yourself the correct doseage you need as you’ll feel less stiff and spasmy.

Jacqui x

Thankyou Jacqui.

Ive got to pick the prescription up on Monday or Tuesday,so I dont know what mil I will have to start with.

The doctor did call back and he also mentioned once you start the med do not stop it,that I would have to be weaned off it.

Oh the spasticity in the mornings is terrible.Im all twisted.The spasms are so harsh they make me jump badly.

Charlie,x